# SDR GLXPA97009

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184GA
- Make and model: Amd FALCONE
- Aircraft serial: 266
- Engine: Ge CF7002D2
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 327B634P3
- Condition: Deteriorated
- Location: P2 Bellows
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMEOUT AT FL 330 DURING STEP CLIMB FROM 310 TO 350.  AIRSPEED WAS 260 KNOTS.  ENGINE RESTARTED AT FL 32.5.  BLEED AIR WAS OFF BEFORE FLAMEOUT.  REPLACED P2 BELLOWS.  OLD ONE WAS FOUND DETERIORATED.  ENGINE RUN-UP CHECK GOOD. (X)
